MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259055A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 11th october 2023, getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, two screws holding the device main tube were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as missing screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Initial reporter was getinge technician.; the correction of d1 brand name, d4 version or model #, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain fields deems required.This is based on the internal evaluation.; previous d1 brand name: powerled ii; corrected d1 brand name: maquet powerled ii; previous d4 version or model #: ard569241917; corrected d4 version or model #: ardpwt259055a; previous d4 catalog #: ard569241917; corrected d4 catalog #: blank; previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4); previous h3a device evaluated by manufacturer?: no; corrected h3a device evaluated by manufacturer?: yes; previous h3b device not eval provide code: other; corrected h3b device not eval provide code: n/a; previous h3c if other provide code -explain: device not returned to manufacturer; corrected h3c if other provide code -explain: n/a; getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, two screws holding the device main tube were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as missing screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.According to the information collected, these screws were probably forgotten during installation.The powerledii installation manual 01814 mentions: - using a 5 mm allen key, tighten the six screws; - use a torque wrench to finish tightening to a torque of 16 n.M.To prevent any incident, it is recommended to follow the instruction included in the powerledii installation manual 01814.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17938276
Report Number9710055-2023-00762
Device Sequence Number6795620
Product Code FTD
UDI-Device Identifier03700712416362
UDI-Public(01)03700712416362
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259055A
Device Catalogue NumberARD569241917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown